# SDR SCNA20140207017

- Difficulty date: January 9, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: SCNA
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL CENTER STRAP HAS LIGHT CORROSION.  BLENDED CORROSION & FOUND TO BE OUT OF LIMITS.  NEW STRAP FABRICATED.
